Alert archive / Florida / Beach Hazards Statements in 2025

Beach Hazards Statement 15, NWS Melbourne, FL

November 3, 20255 counties in Florida

NWS Melbourne, FL issued this beach hazards statement at Nov 3, 2025, 12:41 AM EST for 5 counties in Florida. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 3, 2025, 12:41 AM EST (05:41 UTC)
Expired
Nov 4, 2025, 1:00 AM EST
In force
24 hr
Issued by
NWS Melbourne, FL

Counties Brevard County, FL, Indian River County, FL, Martin County, FL, Saint Lucie County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 23 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 5.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2025-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2025-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1007 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

290 
WHUS42 KMLB 030541
CFWMLB

Coastal Hazard Message
National Weather Service Melbourne FL
1241 AM EST Mon Nov 3 2025

FLZ141-154-159-164-347-447-647-747-040600-
/O.NEW.KMLB.BH.S.0015.251103T0541Z-251104T0600Z/
Coastal Volusia-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Mainland Southern Brevard-
Southern Brevard Barrier Islands-
1241 AM EST Mon Nov 3 2025

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE TONIGHT...

* WHAT...A developing, southward-flowing longshore current and a
  moderate risk of rip currents is expected.

* WHERE...Coastal Volusia, Brevard, Indian River, Saint Lucie, and
  Martin Counties.

* WHEN...Through late tonight.

* IMPACTS...Northerly winds increasing to 15 to 20 mph with higher
  gusts will produce a longshore current, flowing parallel to the
  coastline. These currents can push swimmers into deeper water
  and possibly into rip currents.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
1 follow-up statement
231 
WHUS42 KMLB 040539
CFWMLB

Coastal Hazard Message
National Weather Service Melbourne FL
1239 AM EST Tue Nov 4 2025

FLZ141-154-159-164-347-447-647-747-050600-
/O.EXP.KMLB.BH.S.0015.000000T0000Z-251104T0600Z/
/O.NEW.KMLB.RP.S.0027.251104T0600Z-251105T0600Z/
Coastal Volusia-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Mainland Southern Brevard-
Southern Brevard Barrier Islands-
1239 AM EST Tue Nov 4 2025

...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE TONIGHT...
...BEACH HAZARDS STATEMENT WILL EXPIRE AT 1 AM EST EARLY THIS
MORNING...

* WHAT...Dangerous rip currents.

* WHERE...Coastal Volusia, Brevard, Indian River, Saint Lucie, and
  Martin Counties.

* WHEN...Through late tonight.

* IMPACTS...Rip currents can sweep even the best swimmers away
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as jetties and
piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Entering the surf is strongly discouraged. If caught in a rip
current, relax and float. Don't swim against the current. If
able, swim in a direction following the shoreline. If unable to
escape, face the shore and call or wave for help.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this beach hazards statement went out at Nov 2, 6:20 PM EST, 6 hours 21 minutes earlier. Its key messages:

  • Issued at 320 PM EST Sun Nov 2 2025
  • Isolated showers through this evening Treasure coast counties, otherwise prospect for measurable rain looks quite low elsewhere tonight/Monday.
  • Increasing North then Northeast winds Monday and Tuesday will produce deteriorating boating conditions.
  • Warming trend mid to late week with isolated to scattered showers Friday mainly south of Orlando.
Area forecast discussion, Nov 2, 6:20 PM EST, 6 hours 21 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
620 PM EST Sun Nov 2 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 320 PM EST Sun Nov 2 2025

- Isolated showers through this evening Treasure coast counties,
  otherwise prospect for measurable rain looks quite low elsewhere
  tonight/Monday.

- Increasing North then Northeast winds Monday and Tuesday will
  produce deteriorating boating conditions.

- Warming trend mid to late week with isolated to scattered
  showers Friday mainly south of Orlando.

&&

.DISCUSSION...
Issued at 320 PM EST Sun Nov 2 2025

Thru Mon...Cut-off upper low over the southern Appalachians this
afternoon will rotate eastward and across GA/Carolinas tonight
while weakening/filling. Large scale ascent increases through
tonight ahead of this upper feature resulting in increasing
cloudiness. In the low levels, a weak low pressure will develop
off the southeast U.S. coast that will drag a weak cold front
through the region early Monday. Cannot rule out some sprinkles
along/ahead of the front but prospect for measurable rain looks
very low across most of the area. The best chance will be across
southern sections (Martin/St Lucie) this evening where isolated
showers may percolate up from south FL ahead of the front.

The front will push south of the area Mon morning with NW to N
wind flow. Slightly cooler across the north with highs in the mid
70s but reaching the low 80s across the south. Min relative
humidity values will fall to 35-40 percent over the north interior
with wind speeds 10-15 mph.

Tue-Sun...12Z GFS/ECMWF show the southern piece of the upper
trough breaks off and meanders over the southern Gulf and weakens
through mid week. Eventually, this shortwave trough gets kicked
eastward late in the week across south FL and the Straits. This
should bring the next best chance for showers (20-30%) across
southern sections Fri. Breezy NE winds Tue (15-20 mph) will
produce rough surf and while onshore winds will persist into late
week, the wind speeds will decrease closer to 10-14 mph. Mostly
dry conditions should prevail, though have drawn a silent 10
percent PoP along the coast south of the Cape Wed-Thu for any
isolated onshore-moving showers off the Atlc.

Temperatures will gradually warm from the mid to upper 70s
Tuesday into the low 80s Wed-Fri with mid 80s interior next
weekend.

&&

.MARINE...
Issued at 320 PM EST Sun Nov 2 2025

A weak cool front will cross the waters tonight/early Monday
followed by increasing NW-N winds and building seas. Have raised
a Small Craft Advisory for the Volusia and offshore Brevard waters
starting at 10 am Monday, expanding to offshore Treasure coast
waters at 2 pm Monday. Included nearshore Volusia since winds will
be around 20 knots especially as they veer N/NE Mon night but
seas are not forecast to reach 7 ft there. On the other hand, over
the Gulf Stream, seas will build 7-8 ft Mon night/Tue. Caution
conditions (15-20 knots and up to 6 feet) should suffice for
nearshore Brevard and Treasure coast waters. Winds are forecast to
gradually decrease mid to late week out of the ENE as high
pressure settles south toward the area and weakens the pressure
gradient. Seas will respond by gradually subsiding from 4-5 feet
Wednesday, reaching 2-3 feet Friday.

&&

.AVIATION...
(00Z TAFs)
Issued at 616 PM EST Sun Nov 2 2025

VFR conds to continue thru the period. ENE/NE winds 5-10 kts
become light/variable this evening but will transition to WNW/NW
ahead of sunrise with approach/passage of weak front. VCSH remain
possible from VRB southward, continuing through the overnight
hours. NW winds on Mon veer N/NNE thru the day (post-frontal) with
speeds increasing after sunrise 10-15 kts with some higher gusts,
esp along the coast. Mainly dry conds anticipated behind the
front.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  59  73  57  76 /  10  10   0   0
MCO  61  76  56  78 /  10  10   0   0
MLB  64  76  61  78 /  10  10   0  10
VRB  63  78  61  79 /  10  10   0  10
LEE  56  74  51  77 /  10   0   0   0
SFB  59  75  54  78 /  10  10   0   0
ORL  61  75  56  78 /  10  10   0   0
FPR  63  79  61  79 /  10  10   0  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 10 AM Monday to 7 PM EST Tuesday for
     AMZ550-570-572.

     Small Craft Advisory from 1 PM Monday to 7 PM EST Tuesday for
     AMZ575.

&&

DISCUSSION...Kelly
AVIATION...Sedlock

Nearby

Beach Hazards Statements in Florida, 2025Every beach hazards statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.